Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from Alzheimer. On donep, valance. Fear being bedridden?

My father is suffering from alzimer and being prescribed Donep syrup 5mg, Valance solution 5mg, & Risdone syrup 5mg once in a day. After administering the medicine he has become cool but the problem is that he is having severe leg pains and not able to move properly. Another problem is that speech is stunted and only can take liquid foods that is also in small amount. We are very much afraid as almost he has become bedridden. Please suggest.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

the greatest fear is what you are going through for your father.but dont worry.he will do great.
worry is a bad thing.okay so alzeihmers is a slow process sometimes and others it might progress.
what i suggest is you should keep up the will of your father.his well being is very much dependent on how he thinks how he is.
you also shoud be strong.
syrups should be of help that you already giving.
physiotherapy should give benefit.
hope it helps.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor